# SDR 2010F00212

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N164SL
- Make and model: Piagio P180
- Aircraft serial: 1134
- Aircraft time: 3,473 hours, 2,687 cycles
- Engine: Pwa PT6A66
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

UNCOMANDED AUTOFEATHER ON APPROACH.
